MODEL DINAMIKA PENYEBARAN PENYAKIT CAMPAK DENGAN PENGARUH MIGRASI DAN PENAMBAHAN IMUNISASI

Ainun Fatmawati, Lisnawati R. Aju, Ristina Malango

Abstract


This article discusses the dynamics of the spread of measles with the effect of giving and adding immunization. To analyze the results, a fixed point was determined to be disease-free and endemic. The analysis was carried out by considering the basic reproduction number (R0). In the analysis of the results obtained conditions R0<1 which indicates that the spread of measles can be prevented. By practicing and adding immunizations, the value of the numerals will be smaller, which indicates the reduction in the population.

Keywords


Measles; Mathematical Model; Migration; Immunization; Stability

Full Text:

PDF

References


M. F. Lamusu, D. Mamula, and F. Muhsana, “Analisis Kestabilan Titik Tetap pada Model Matematika Penyebaran HIV/AIDS,” EULER J. Ilm. Mat. Sains dan Teknol., vol. 7, no. 1, pp. 15–24, 2019.

K. Humolungo, R. Paudi, and M. Penelitian, “Model Matematika SIUC pada Kasus Kanker Serviks,” EULER J. Ilm. Mat. Sains dan Teknol., vol. 7, no. 1, pp. 32–36, 2019.

Jeffrey, C. R., “Introduction to Differential Equations and Boundary Value Problems. JohnWiley and Sons” The Hongkong University of Sience and Technology, New York, 2009.

U. Maesaroh, Sugiyanto., “Model Matematika Untuk Kontrol Campak Menggunakan Vaksinasi” Fourier, Fakultas Sains dan Teknologi, Universitas Islam Negeri Sunan Kalijaga, Yogyakarta., Vol. 2, hal. 97-110, 2013.

S. Kholisoh dkk., “Model Epidemi SEIR Pada Penyebaran Penyakit Campak dengan Pengaruh Vaksinasi” Unnes Journal of Mathematics., Vol. 1, No 2, hal. 110-117, 2012.

Suandi Dhani, “Analisis Dinamik pada Model Penyebaran Penyakit Campak dengan Pengaruh Vaksin Permanen” Jurnal Kubik., Vol. 2, No. 2, hal. 1-10, 2018.

M. Soleh, M. Yulsen, Wartono, Rahmawati, “Model SEIR Penyakit Campak Dengan Laju Penularan Nonlinier Incidence Rate” Seminar Nasional Teknologi Informasi, Komunikasi dan Industri (SNTIKI) 11., Pekanbaru, November 2019.

L. K. Baey, “Dinamika Penyebaran Campak Dengan Pengaruh Migrasi” Jurnal Sainsmat., Vol.VII, No.2, September 2018.

W. D. Sihotang, C. C. Simbolon, J. Hartiny, D. Tindaon, L. P. Sinaga, “Analisis Kestabilan Model SEIR Penyebaran Penyakit Campak dengan Pengaruh Imunisasi dan Vaksin MR” Jurnal Matematika, Statistika & Komputasi., Vol. 16, No. 1, 107-113, July 2019.

P. van den Driessche and J. Watmough, “Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission,” Math. Biosci., vol. 180, no. 1–2, pp. 29–48, Nov. 2002, doi: 10.1016/S0025-5564(02)00108-6.

R. Resmawan and N. Nurwan, “Konstruksi Bilangan Reproduksi Dasar pada Model Epidemik SEIRS-SEI Penyebaran Malaria dengan Vaksinasi dan Pengobatan,” J. Mat. Integr., vol. 13, no. 2, p. 105-114, Sep. 2017.




DOI: https://doi.org/10.34312/euler.v8i1.10326

Refbacks

  • There are currently no refbacks.


Copyright (c) 2020 Ainun Fatmawati, Lisnawati R. Aju, Ristina Malango

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Euler : Jurnal Ilmiah Matematika, Sains dan Teknologi has been indexed by:


                         EDITORIAL OFFICE OF EULER : JURNAL ILMIAH MATEMATIKA, SAINS, DAN TEKNOLOGI

 Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo
Jl. Prof. Dr. Ing. B. J. Habibie, Tilongkabila, Kabupaten Bone Bolango 96554, Gorontalo, Indonesia
 Email: euler@ung.ac.id
 +62-852-55230451 (Call/SMS/WA)
 Euler : Jurnal Ilmiah Matematika, Sains dan Teknologi (p-ISSN: 2087-9393 | e-ISSN:2776-3706) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.  Powered by Public Knowledge Project OJS.